# SDR UALA2013070504704

- Difficulty date: July 3, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 90,635 hours, 14,370 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: S343T00114
- Part serial: 13
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP EICAS MESSAGE.  NO ASSOCIATED PRESSURE LIGHT IN LT FWD FUEL PUMP SWITCH.  FOUND P6 CIRCUIT BREAKER FWD BOOST PUMP OPEN.  REPLACED LT FWD BOOST PUMP. LEAK AND OPS CHECKED GOOD.
